If you've been on Lamictal, does it have longterm side effects?
I've experienced tremendous relief mentally such as better mood and outlook on life...though I missed one dose and I had a horrible reaction. So I was wondering if you've had the same and any advice Thanks!
Lamictal, like all drugs of that kind, are merely stepping stones to recovery. They are not intended as long-term solutions, and should only be taken for a year or so.
Their purpose is to give you the feelings that normal people have, as in those without the condition that requires the medication. You are supposed to couple Lamictal and similar drugs with therapy that will help you attain that level of normal feeling without pills.
Lamictal has some uncomfortable side effects that can include an increase of mental disorder and confusion, as well as insomnia. I preferred Trileptal, which is more of a take-as-you-need-it. If you doctor prescribed this drug for you full time, I would not recommend missing any days because it only takes about 16 hours to half-life in your system.
You can build a tolerance to this drug, and the side effects of that are worse than missing a day. Talk to your doctor and see if a less severe option could help you recover better.
"increase of mental disorder and confusion" what do you mean by that?
I feel like I was born again and am noticing things I should have noticed........
I appreciate very much the part about not missing doses, and where can I find out more about ---why I should not stay on it long and how to do w/ out pills.
thanks you much.
by Liz Elias4 years ago
Why do so many medications include a warning or precaution about side effects,when the listed side effects are the very things/symptoms you are trying to treat? (E.g., "dizziness" on a medication to...
by ChristineVianello4 years ago
Does anyone know a diet pill with no side effects that effect the heart?Exercise and trying a good diet is what I have been doing. I have gained 30 pounds that I need to loose before my wedding in October! Is there any...
by schoolgirlforreal5 years ago
I think I'm going to write a hub on this when I get some time.I recently got off Lithium because Lamictal, a similar mood stabilizer is working fantastically. And now I don't need Lithium. This is a long story but...
by homesweetmanila3 years ago
What to do if you've been having a bad dream (waking up crying) several nights in a row?my daughter has been complaining about waking up crying, and having vivid horrible dreams (nothing gory but heavy negative...
by myi4u5 years ago
Hi, I am just wondering; are there really no side effects consuming protein shakes?
by sunstreeks7 years ago
My mom has pretty severe Neuropathy from chemo.. One of her coworkers told her about Neurontin.. Does anyone have any experience with this drug? She's worried about side effects. I looked up the wiki and health websites...
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.